ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Mishra, Neeraj and Iyer, Srikanth K and Singh, Harshinder (2004) The LINEX Risk of Maximum Likelihood Esimators of Parameters of Normal Populations Having Order Restricted Means. In: Sankhya: The Indian Journal of Statistics, 66 (4). pp. 652-677.

This list was generated on Thu Apr 18 17:02:33 2024 IST.